Transactions of the American Mathematical Society. Volume 363, Number 2, 2011

Contents of Volume 363, Number 2 View front matter and back matter from the print issue of this journal View front and back matter from the print issue $1$D symmetry for solutions of semilinear and quasilinear elliptic equations Alberto Farina; Enrico Valdinoci Trans. Amer. Math. Soc....

Täydet tiedot

Tallennettuna:
Bibliografiset tiedot
Päätekijä: American Mathematical Society
Aineistotyyppi: Artikkeli
Kieli:English
English
Julkaistu: American Mathematical Society 2010
Aiheet:
Linkit:https://scholar.dlu.edu.vn/thuvienso/handle/DLU123456789/3344
Tagit: Lisää tagi
Ei tageja, Lisää ensimmäinen tagi!
Thư viện lưu trữ: Thư viện Trường Đại học Đà Lạt